# SDR 97ZZZX4821

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Raft
- Part number: R0297A109
- Condition: Mispacked
- Location: Temp Ties
- Component: Eaaeromarine, T12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A PRELIMINARY INSPECTION ON RAFT, TEMPORARY WEB TIES WERE FOUND INSTALLED.  THESE TIES ARE USED AS SHOP AIDS FOR PACKING THE RAFT AND MUST BE REMOVED BEFORE THE UNITS ARE RETURNED TO SERVICE.
